# SDR ERAA96300

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299EH
- Make and model: Bolkms BO105A
- Aircraft serial: S807
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6851531
- Condition: Defective
- Location: 4th Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OVERHAULED AND REC'D BACK AT ERA 8-5-96.  SEAL AND TIP PATHS WON'T RUN OUT WITHIN LIMITS.
